# SDR NACA2023052000001

- Difficulty date: May 20, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 109,388 hours, 18,560 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FIRE DETECTION B LOOP ZONES 1 TO 8 INOP. DEFERRED MAIN DECK CARGO FIRE DETECTION B LOOP IAW MEL 26-16-02-01 CAT C.
